# SDR CA991210020

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120ER
- Engine: Pwa PW118
- Propeller: Hamstd 14RF9
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 922AA2YA6P2722A
- Condition: Damaged
- Location: Cockpit
- Component: 2094010000
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT RETURNED TO BASE WITH GEAR INDICATION PROBLEMS.  PROXIMITY SENSOR ON RT GEAR EXTENDED WITH OVERRIDE.  ON INVESTIGATION, PIN HOLE FOUND IN RED WIRE INSULATION ON SENSOR WITH WATER CONTAMINATION.  HEAT SHRINK WAS INSTALLED OVER EACH WIRE TO SOLVE PROBLEM.  WIRE VERY DIFFICULT TO ROUTE.
